MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL

STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Catalog Number 0220180518
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the stents did not fully light up.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: unable to advance.Probable root cause: incorrect device dimensions.Incorrect catheter durometer.Incorrect device used.Manufacturing nonconformity.(e.G.Incorrect hydrophilic coating).Improper storage or shipping conditions.Probable root cause: light fiber broken.Connected to console incorrectly.Fiber damage during unpacking from pouch.Damage during shipping/ handling.Failures due to console.[illuminator - rsk10680 , output - infrared light].[aim console - rsk10975 , output - infravision output (aim only)].Failures due to light source.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the stents did not fully light up.

Brand Name
IRIS URETERAL KIT
Common Device Name
LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14337555
Report Number0002936485-2022-00215
Device Sequence Number20031922
Product Code FCS
UDI-Device Identifier37613327174817
UDI-Public37613327174817
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K151243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220180518
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown